# SDR SWAA2025072992996

- Difficulty date: July 19, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 66,664 hours, 39,747 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SERVICE DOOR; AFT HINGE CRACKED.   REMOVED AND REPLACED WATER SERVICE DOOR; AFT HINGE IAW SRM 51-40-02-0G-0 AND IPC 52-49-00-02.
